# SDR DALA2022122108279

- Difficulty date: December 17, 2022
- Submitted: December 21, 2022
- Operation: Air carrier
- Aircraft: N861NW
- Make and model: Airbus A330-223
- Aircraft serial: 0796
- Aircraft time: 65,956 hours, 8,410 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Indication
- Location: R4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DOOR 4R WILL NOT ARM ON FLGHT ATTENDANT PANEL. PERFORMED OPS CHECK OF DOOR 4R PER A330 AMM 52-13-00 WHEN ARMING AND DISARMING ALL INDICATIONS ON FAP PANEL ARE NORMAL.
